# SDR SWAA2013031413631

- Difficulty date: March 7, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 28,918 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION SHIELD CORRDED AT STA 496 TO STA 514, RBL 24.5.  REMOVED AND REPLACED TRANSTION SHIELD PER SRM.
